U.S. doctors online nowAsk doctors free
GA
A female asked:

I had unprotected sex and i took a plan b the same day. i been spotting (dark brown color) for three days now. does this mean anything?

1 doctor answer3 doctors weighed in
Dr. Stephen Southard
Internal Medicine 16 years experience
Not necessarily: As you can have unexpected bleeding with Plan B use. It should resolve by the time of your next period and if it doesn't seek formal input from your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 15, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.